# SDR CALA2025111811318

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N17364
- Make and model: Boeing 737-8
- Aircraft serial: 67637
- Aircraft time: 2,785 hours, 949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT INOPERATIVE AT LT MIDDLE SIDE.  REMOVED AND REPLACED THE LAMP OF THE EMERGENCY SLIDE LIGHT AT LT MIDDLE SIDE IAW AMM 33-51-04. OPS CHECKED OK.
